Alert archive / New Jersey / Areal Flood Warnings in 2013
Areal Flood Warning 97, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 28, 2013, 10:17 PM EDT for Burlington County, Camden County, Gloucester County, New Jersey. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2013, 10:17 PM EDT (02:17 UTC)
- Expired
- Jul 29, 2013, 9:46 AM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
978
WGUS41 KPHI 290217
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT SUN JUL 28 2013
NJC005-007-015-291015-
/O.NEW.KPHI.FA.W.0097.130729T0217Z-130729T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-BURLINGTON NJ-
1017 PM EDT SUN JUL 28 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
WESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
WEST CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 615 AM EDT MONDAY
* AT 1015 PM EDT...FLOODING WAS CONTINUING ALONG A NUMBER OF RIVERS
AND CREEKS IN WESTERN GLOUCESTER COUNTY...WESTERN CAMDEN COUNTY
AND EXTREME WESTERN BURLINGTON COUNTY. THE FLOODING IS DUE TO
RUNOFF FROM TODAY'S HEAVY RAINFALL. GENERALLY MINOR FLOODING IS
EXPECTED TO CONTINUE DURING THE NIGHT. HOWEVER...MODERATE FLOODING
IS FORECAST ALONG PARTS OF THE COOPER RIVER IN CAMDEN COUNTY.
THIS FLOOD WARNING MEANS THAT FLOODING HAS BEEN REPORTED. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3963 7514 3967 7520 3966 7524 3968 7526
3969 7531 3973 7538 3978 7540 3978 7544
3985 7534 3985 7527 3988 7519 3988 7515
3990 7513 3995 7514 4004 7499 3985 7483
$$
IOVINO3 follow-up statements
020
WGUS81 KPHI 290901
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
501 AM EDT MON JUL 29 2013
NJC015-290907-
/O.CAN.KPHI.FA.W.0097.000000T0000Z-130729T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
501 AM EDT MON JUL 29 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR GLOUCESTER COUNTY...
MOST RIVERS AND STREAMS IN GLOUCESTER COUNTY HAVE RETURNED WITHIN
THEIR BANKS. AS A RESULT, THE FLOOD WARNING HAS BEEN CANCELLED FOR
GLOUCESTER COUNTY.
LAT...LON 3972 7501 3978 7505 3979 7506 3978 7507
3978 7508 3984 7508 3989 7514 3995 7514
3998 7509 3998 7508 4004 7499 3985 7483
$$
NJC005-007-291015-
/O.CON.KPHI.FA.W.0097.000000T0000Z-130729T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BURLINGTON NJ-
501 AM EDT MON JUL 29 2013
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR WEST
CENTRAL BURLINGTON AND WESTERN CAMDEN COUNTIES...
AT 455 AM EDT...MINOR FLOODING CONTINUED ALONG PARTS OF THE COOPER
RIVER AND THE PENNSAUKEN CREEK...AS WELL AS ALONG SOME SMALLER
STREAMS AND CREEKS IN THE AREA. WATER LEVELS WILL CONTINUE TO
DECREASE SLOWLY THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3972 7501 3978 7505 3979 7506 3978 7507
3978 7508 3984 7508 3989 7514 3995 7514
3998 7509 3998 7508 4004 7499 3985 7483
$$
IOVINO779
WGUS41 KPHI 290909
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 AM EDT MON JUL 29 2013
NJC005-007-291415-
/O.EXT.KPHI.FA.W.0097.000000T0000Z-130729T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BURLINGTON NJ-
509 AM EDT MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
WESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
WEST CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1015 AM EDT
* AT 505 AM EDT...MINOR FLOODING CONTINUED ALONG PARTS OF THE COOPER
RIVER AND THE PENNSAUKEN CREEK...AS WELL AS ALONG SOME SMALLER
STREAMS AND CREEKS IN THE AREA. WATER LEVELS WILL CONTINUE TO
DECREASE SLOWLY THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3972 7501 3978 7505 3979 7506 3978 7507
3978 7508 3984 7508 3989 7514 3995 7514
3998 7509 3998 7508 4004 7499 3985 7483
$$
IOVINO850
WGUS81 KPHI 291346
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 AM EDT MON JUL 29 2013
NJC005-007-291354-
/O.CAN.KPHI.FA.W.0097.000000T0000Z-130729T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BURLINGTON NJ-
946 AM EDT MON JUL 29 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL BURLINGTON
AND WESTERN CAMDEN COUNTIES...
THE COOPER RIVER AND THE PENNSAUKEN CREEK HAVE DROPPED BELOW FLOOD
STAGE. THE WATER LEVEL ON OTHER SMALLER STREAMS AND CREEKS ALSO
CONTINUES TO RECEDE. AS A RESULT, THE FLOOD WARNING HAS BEEN
CANCELLED.
LAT...LON 3972 7501 3978 7505 3979 7506 3978 7507
3978 7508 3984 7508 3989 7514 3995 7514
3998 7509 3998 7508 4004 7499 3985 7483
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 28, 9:57 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 28, 9:57 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 957 PM EDT SUN JUL 28 2013 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA FOR MONDAY AND TUESDAY AND THEN SLIDE OFFSHORE ON WEDNESDAY. A BOUNDARY TO OUR SOUTH WILL MOVE NORTHWARD TOWARD OUR AREA ON THURSDAY. LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND THEN MOVES ACROSS OR NEAR THE SOUTHERN PARTS OF THE REGION THURSDAY NIGHT AND THEN MOVE TO THE EAST OF THE AREA ON FRIDAY. WEAK HIGH PRESSURE WILL BUILD IN FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SOME VERY EFFICIENT RAINFALL PRODUCING THUNDERSTORMS COMBINED WITH REPEATED 'TRAINING' OVER THE SAME AREA RESULTED IN SOME VERY HEAVY RAINFALL AMOUNTS LATE THIS AFTERNOON INTO THE EARLY EVENING IN A RATHER NARROW SWATH FROM NEAR WILMINGTON DE INTO THE PHILADELPHIA REGION. PHILADELPHIA HAS SET A NEW ALL TIME DAILY RECORD AND AT THIS POINT IN TIME HAS 7.99 INCHES. THE FINAL NUMBER WON'T BE KNOWN FOR SURE UNTIL WE GET PAST MIDNIGHT. THERE ARE SOME ADDITIONAL SHOWERS STILL TO THE WEST. THIS EVENINGS UPDATES HAVE BEEN DRIVEN BY THE CONVECTION WITH THE MAIN IMPACTS ON TEMPERATURES, DEWPOINTS AND POP VALUES. LAV GUIDANCE WAS USED FOR TEMPERATURE AND DEWPOINTS WHILE VERY SHORT TERM POPS WERE DRIVEN BY THE OBSERVED RADAR PATTERN. A NUMBER OF FLASH FLOOD WARNINGS WERE ISSUED FOR THE EVENT, AS WELL AS SEVERAL AREAS FLOOD WARNINGS. MONITOR OUR WEBSITE FOR THE LATEST UPDATES. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... DRIER AND MORE COMFORTABLE CONDITIONS EXPECTED FOR MONDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA WHILE A WEAK VORT MAX CROSSES THE AREA DURING THE AFTERNOON. SKY COVER WILL BE MOSTLY SUNNY FOR THE DAY...WITH PERHAPS A FEW LINGERING CLOUDS ALONG THE COAST EARLY. TEMPERATURES WILL CLIMB INTO THE LOW TO MID 80S IN MOST AREAS. WINDS WILL BE W/NW AT AROUND 10 MPH DURING THE AFTERNOON. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE STRONG MID LEVEL CLOSED LOW STARTS TO BREAK DOWN AND LIFT TO THE NORTHEAST MONDAY NIGHT. AS THIS LOW MOVES AWAY, WE WILL START TO SEE A MORE ZONAL PATTERN DEVELOP ON TUESDAY AND, MORE OR LESS, IT WILL LAST THROUGH AROUND THURSDAY. A FEW SHORTWAVES EMBEDDED IN THE FLOW WILL ROTATE THROUGH OUR AREA WITH A BIT OF TROUGHING FROM WEDNESDAY THROUGH FRIDAY WITH A RETURN TO MORE ZONAL FLOW FOR THE WEEKEND. A LOOK AHEAD INDICATES THAT TROUGHING OVER THE EAST WILL SET UP AT THE START OF THE NEXT WEEK. AT THE SURFACE, HIGH PRESSURE WILL BUILD ACROSS OUR REGION THROUGH TUESDAY BEFORE STARTING TO SLIDE TO OUR SOUTH AND EAST AS IT MOVES OFFSHORE ON WEDNESDAY. THE COLD FRONT THAT MOVED THROUGH THE REGION ON SUNDAY NIGHT IS LOCATED WELL TO OUR SOUTH. HOWEVER, AN AREA OF LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND STARTS TO MOVE TOWARD THE REGION ON THURSDAY. THIS LOW WILL CROSS OVER OUR SOUTHERN AREAS OR JUST SOUTH OF THEM THURSDAY NIGHT AND THEN UP THE COAST AND OFF TOWARD THE CANADIAN MARITIMES BY FRIDAY NIGHT. WEAK HIGH PRESSURE WILL TRY TO BUILD ACROSS THE AREA ON FRIDAY AND SATURDAY BUT THE MODELS INDICATE THAT SURFACE TROUGHING WILL REMAIN IN PLACE DURING THIS TIME. MONDAY NIGHT THROUGH MOST OF WEDNESDAY IS EXPECTED TO BE DRY WITH A RETURN TO SHOWERS AND THUNDERSTORMS ON THURSDAY, WITH THE DEVELOPING SURFACE LOW. TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL THROUGH THURSDAY AND THEN GRADUALLY INCREASE THROUGH SATURDAY AS WE DEVELOP A MORE SOUTHERLY FLOW. WITH DRIER AIR IN PLACE, IT WILL FEEL RELATIVELY NICE OUTSIDE THROUGH MUCH OF THE UPCOMING WEEK. HIGHS WILL BE IN THE 80S ACROSS THE REGION AND MAY EVEN APPROACH 90 IN SOME OF THE SOUTHERN MOST AREAS. HIGHS ACROSS THE HIGHER TERRAIN WILL REMAIN SLIGHTLY COOLER AND MAY NOT EVEN REACH 80. LOWS WILL DROP DOWN INTO THE UPPER 50S TO LOWER 60S BUT WILL STEADILY INCREASE THROUGH THE PERIOD. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. ONGOING CONVECTION IS THE MAIN AVIATION CONCERN. THUNDERSTORMS NOT MENTIONED IN TAF FOR RDG AND ABE, THOUGH MINIMAL THREAT CONTINUES FOR THE NEXT ONE TO TWO HOURS. HIGHER THREAT TO THE EAST RESULTS IN MENTIONED OF LOWER CEILINGS AND VISIBILITIES IN THUNDERSTORMS FOR TAFS AT TTN, PNE, PHL, ILG, ACY AND MIV. SOME IFR CONDITIONS STILL POSSIBLE IN STRONGER STORMS. FRONT WILL PASS THROUGH THE AREA LATER TONIGHT, ENDING THE THREAT OF SHOWERS AND THUNDERSTORMS. WINDS WILL SHIFT TO WRLY BEHIND THE FRONT AND CONDITIONS WILL IMPROVE BACK TO VFR AS DRIER AIR ARRIVES. LOCAL FOG IS POSSIBLE BEFORE DAWN AT THE USUAL FOGGY TAF SITES (MIV,RDG,ABE). MON...VFR EXPECTED WITH W/NW WINDS AROUND 10 KTS BY LATE MORNING. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON/EARLY EVENING HOURS. LOWER VISIBILITIES/CEILINGS POSSIBLE DURING THE EARLY MORNING HOURS. THURSDAY THROUGH FRIDAY...MVFR TO VFR CONDITIONS EXPECTED WITH SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. && .MARINE... VERY LITTLE CHANGE ON THIS EVENING UPDATE. SEAS HAVE BUILT TO 3 TO 4 FEET AHEAD OF THE APPROACHING COLD FRONT BUT ARE NOT EXPECTED TO INCREASE FURTHER...SO SCA CONDITIONS ARE NOT EXPECTED. SCATTERED SHOWERS AND TSTMS WILL CREATE LOCALLY HIGHER WINDS/SEAS INTO THE OVERNIGHT PERIOD. THE COLD FRONT WILL CROSS THE DEL BAY WATERS AND THE OCEAN WATERS AFTER MIDNIGHT. WINDS WILL VEER TO WRLY BEHIND THE FRONT AND THEN POSSIBLY NW TOWARDS MORNING. WIND SPEEDS WILL REMAIN MOSTLY AROUND 10 KTS. FAIR WEATHER EXPECTED MONDAY. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS. HIGH PRESSURE WILL MOVE THROUGH THE REGION THROUGH WEDNESDAY. LOW PRESSURE WILL CROSS THROUGH THE COASTAL WATERS ON THURSDAY INTO FRIDAY. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .CLIMATE... PHILADELPHIA HAS SET A NEW ALL TIME DAILY RECORD AND AT THIS POINT IN TIME HAS 7.99 INCHES. THE FINAL NUMBER WON'T BE KNOWN FOR SURE UNTIL WE GET PAST MIDNIGHT. THERE ARE SOME ADDITIONAL SHOWERS STILL TO THE WEST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...SZATKOWSKI/O'HARA SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...SZATKOWSKI/MEOLA/O'HARA MARINE...SZATKOWSKI/MEOLA/O'HARA CLIMATE...SZATKOWSKI
Hazardous weather outlook, Jul 28, 3:16 PM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 PM EDT SUN JUL 28 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-291930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 316 PM EDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY MODERATE TO HEAVY RAINFALL IS POSSIBLE AND IT MAY CAUSE FLOODING IN LOW LYING SPOTS AND AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 316 PM EDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER SEAS AND WINDS ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 8:38 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 PM EDT SUN JUL 28 2013
NJZ016>018-021-290130-
CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
838 PM EDT SUN JUL 28 2013
...A BAND OF OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
CUMBERLAND...SOUTH CENTRAL CAMDEN...SOUTHEASTERN GLOUCESTER AND
SOUTHERN SALEM COUNTIES...
AT 834 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ELMER
TO SEABROOK FARMS...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR ELMER...AND ELMER AROUND 845
PM...OLIVET...AND CENTERTON AROUND 855 PM...CLAYTON...AND GLASSBORO
AROUND 900 PM...FRANKLINVILLE AROUND 910 PM...MALAGA AROUND 915 PM...
SICKLERVILLE AND WILLIAMSTOWN AROUND 925 PM.
OTHER STRONG THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THIS
STATEMENT AREA OF SOUTHWEST NEW JERSEY THIS EVENING.
LAT...LON 3978 7499 3963 7486 3937 7540 3939 7544
3943 7547 3945 7551 3945 7554 3946 7555
FORECASTER: DRAGSpecial weather statement, Jul 28, 9:01 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT SUN JUL 28 2013
DEZ002-003-MDZ020-290145-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
901 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSSEX...
SOUTHEASTERN CAROLINE AND SOUTHEASTERN KENT COUNTIES...
AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELDORADO TO AGNER...MOVING NORTHEAST AT 20 TO 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR SMITHVILLE...AND SMITHVILLE
AROUND 905 PM...BLADES...AND SEAFORD AROUND 915 PM...GREENWOOD...
BRIDGEVILLE...ANDREWSVILLE...AND ANDREWSVILLE AROUND 920 PM...
FARMINGTON AROUND 925 PM AND HARRINGTON AROUND 930 PM.
LAT...LON 3863 7571 3868 7576 3867 7579 3869 7581
3870 7583 3877 7585 3899 7544 3868 7521
3857 7571
FORECASTER: DRAGSpecial weather statement, Jul 28, 9:19 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT SUN JUL 28 2013
NJZ016>018-021-022-027-290200-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
919 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BURLINGTON...
NORTHWESTERN ATLANTIC...NORTHWESTERN CUMBERLAND...SALEM...
SOUTHEASTERN CAMDEN AND SOUTHEASTERN GLOUCESTER COUNTIES...
AT 917 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MALAGA TO WILLIAMSTOWN...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS. THESE STORMS WILL BE NEAR VICTORY LAKES AROUND 930 PM...
CHESILHURST AROUND 935 PM...ATCO AROUND 940 PM AND ATSION AROUND 1000
PM.
OTHER ISOLATED STRONG THUNDERSTORMS ARE LIKELY TO DEVELOP AND OCCUR
IN THIS BAND OF WIDESPREAD HEAVY SHOWERS.
LAT...LON 3936 7540 3943 7547 3948 7555 3953 7554
3980 7490 3978 7489 3979 7482 3983 7479
3970 7466
FORECASTER: DRAGSpecial weather statement, Jul 28, 9:38 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EDT SUN JUL 28 2013
DEZ003-004-290245-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
938 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY
DELAWARE...
AT 934 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FARMINGTON TO BRIDGEVILLE TO SHARPTOWN...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR SEAFORD...AND BLADES AROUND 945
PM...BETHEL AROUND 950 PM...LAUREL...AND ELLENDALE AROUND 955 PM...
DELMAR AROUND 1000 PM...SYCAMORE...AND SYCAMORE AROUND 1005 PM...
MILTON AND GEORGETOWN AROUND 1010 PM.
LAT...LON 3846 7569 3846 7570 3864 7571 3884 7558
3886 7552 3889 7550 3890 7548 3888 7525
3880 7516 3879 7511 3881 7509 3880 7508
3846 7518
FORECASTER: DRAGSpecial weather statement, Jul 28, 10:02 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1002 PM EDT SUN JUL 28 2013
NJZ021-290245-
CUMBERLAND NJ-
1002 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND COUNTY...
AT 959 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FAIRTON TO FORTESQUE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS. THESE STORMS WILL BE NEAR FORTESQUE AROUND 1010 PM...
DIVIDING CREEK AROUND 1020 PM...ROSENHAYN AROUND 1025 PM...PORT
NORRIS AROUND 1030 PM...SOUTH VINELAND AROUND 1035 PM AND VINELAND
AROUND 1040 PM.
LAT...LON 3927 7490 3921 7512 3923 7518 3929 7526
3937 7528 3945 7520 3949 7513 3946 7509
3951 7507 3954 7502 3950 7496 3932 7487
FORECASTER: DRAGSpecial weather statement, Jul 28, 10:16 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT SUN JUL 28 2013
NJZ017-018-022-290245-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-
1016 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
ATLANTIC...SOUTHEASTERN CAMDEN AND SOUTHEASTERN GLOUCESTER
COUNTIES...
AT 1015 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MALAGA TO BUENA...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR COLLINGS LAKES AROUND 1025
PM...VICTORY LAKES AROUND 1030 PM AND CHESILHURST AROUND 1040 PM.
LAT...LON 3963 7466 3950 7497 3961 7512 3977 7480
3974 7476 3970 7468 3967 7466 3964 7466
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:15 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset | 8 hr |
| Jul 28, 8:25 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jul 28, 8:38 PM EDT | Special Weather Statement | PHI | Salem | 52 min |
| Jul 28, 9:04 PM EDT | Flash Flood Warning | PHI | Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jul 28, 9:12 PM EDT | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Jul 28, 9:19 PM EDT | Special Weather Statement | PHI | Salem | 41 min |
| Jul 28, 10:02 PM EDT | Special Weather Statement | PHI | Cumberland | 43 min |
| Jul 28, 10:16 PM EDT | Special Weather Statement | PHI | Camden | 29 min |
| Jul 28, 10:22 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 4 hr |
| Jul 28, 11:01 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 4 hr |
| Jul 28, 11:06 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 39 min |
| Jul 28, 11:25 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jul 28, 11:29 PM EDT | Special Weather Statement | PHI | Ocean | 31 min |
| Jul 29, 12:02 AM EDT | Special Weather Statement | PHI | Ocean | 28 min |
| Jul 29, 12:39 AM EDT | Special Weather Statement | PHI | Salem | 66 min |
| Jul 29, 1:18 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 42 min |
| Jul 29, 1:38 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 67 min |
| Jul 29, 1:45 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 60 min |
| Jul 29, 2:38 AM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jul 29, 5:13 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 6 hr |
Nearby
Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.